# SDR SIMA2821

- Difficulty date: October 8, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 3,330 hours, 3,481 cycles
- System (JASC): 2610 · Detection System
- Part: Dau
- Part number: 7013348923
- Part serial: 98071231
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4056 - DURING FLIGHT, GET INTERMITTENT ENGINE 1 FIRE DETECT FAIL.  REMOVED AND REPLACED DAU IAW EMB AMM.  OPS CHECKED GOOD.  (X)
